# SDR VJ960004

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper Pad
- Part number: 39569641
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM ATL-PHL, FLIGHT NR 42, AIRCRAFT RETURNED TO ATL BECAUSE RIGHT GEAR UPLATCH CHECK UNSATISFACTORY.  REMOVED AND REPLACED RIGHT BUMPER PAD.  PERFORMED GEAR RETRACTION AND OPERATIONAL CHECK PER MM.  OPS CHECKED GOOD.  (M)
